Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Ecstasy and Anxiety

I have a question here.  About a year or year and a half ago i used ecstasy about 10 times.  Totaling 10 or 12 doses.  About 6 months ago I lost 80 pounds had no appetite, and had severe anxiety proplems.  I have seen a doctor about it, and they put me on paxil cr, and it has since helped.  Gaining weigt now, and eating better.  I am wondering if this will cure my problem, or will i always have to take the paxil.  Is there anything i can do to help myself.  I know this was the dumbest thing i have ever done.  Wish i would have never tried it.  Also used to be an avid pot smoker, i have also stopped this as well.  Any information you can give me on what is wrong with me and how to fix it will be greatly appreciated.
45 Responses
Avatar universal
hELLO

I hate to probably state an obvious but have you had a complete work up including a thyroid check??

Your post does not state whether you are male or female either.

Having run the gamut with anxiety disorders stemming from post traumatic stress disorder, I am concerned that you might have a physical ailment along with the extreme anxiety.

I figure the Doc will answer your post soon but that amount of weight loss with out trying to loose weight is not the norm.

God Bless

Cleo

Avatar universal
Sorry about that. I am a male, 23 years old.  And never had any type of anxiety or anything like that before the ecstasy.  I have seen about 50 doctors about the whole situation.  Had colonoscopys, endoscopys, and thiroid(spelling), blood work.  Aids tests, and about anything elese you can think of.  They all tell me im normal.  But im not.  If indeed the X is the problem, i wish i could turn back time.  It was fun, then its completely ruining my life.  I still talk to my friends that i used to party with, and one of them is so bad now, hes taking 10 to 15 pills at a time.  Enough to kill most anyone.  Hes not a big guy either 175 pounds.  I keep telling him to quit and get help, but he just tells me he likes it too much.  But hes completly normal when not on pills.  And others i rolled with still do it once in a while once every other month or so.  But why did i end up with the problem.  I hate it.  And would give anything to fix it.  I have a brand new baby girl, and being on the paxil drains me, and i want to be able to be a good father.  All i can say is i messed up, and if there are any X users out there, stop.  Its obviously bad stuff.  Also, to anyone that is interested, i got the pills i used from the man that made it, and we were good friends so i know it was pure.  So i know there was no forein substances causing my ailments.  Hope this is more descriptive of my situation.  Thanks for the help guys.
Avatar universal
Dude you say the X was pure but pure what? The problem with X or any other street or club drug is they are very often made up of a combination of pretty much anything.
X is very often made up of Ephedrine and or Diet or Antihistamines or even Cold tablets.
I am not sure if you posted how long ago you say you stopped taking the X but even from my old army days and guys dropping acid I have never heard of a drug causing such long term damage as you describe I am not saying its not possible I am aware of liver damage psychosis and a bunch of other **** even weight loss and weight gain but it usually passes unless there was some type of organic damage that the doctors should be able to identify of course unless it is mental I mean no disrespect by that statement. Maybe you can shed some light on how long ago you last took it and if you were taking anything else?
You lost 80lbs in what time frame that
Avatar universal
I'm so sorry to hear about your situation. I am too on paxil and have done pretty well on it. What mg are you on? The doc here and people who have responded to you so far are very wise. Trust me on that one. People on this board are very supportive and informative. We will all be here for you!
Erika
Avatar universal
I took my last tab, oh, about year and a half or so ago.  I lost all the weight in about 8 months, and no never done steroids.  I understand about street drugs and the imposible way to know what is in them.. But in this particular case the person who manufactured the stuff was an 8 year chemistry major, and i knew him very well.  I had been there when it was synthisized.  That should have been reason enough not to do it, knowing whats in the stuff.  Plus he had some chemical testing kit to tell if it was pure.  As well as knowing the melting point of MDMA, he could also test it that way.  It was pure.  Thats what i dont understand.  I know that there are no cases logged on the internet from when it was an FDA drug about anybody with this type of reaction.  Thats way im not for sure if its the pills or just somthing that happedned.  I really wish i could pin point it.  But i know thats nearly imposible.  Thanks for all the replys.  Talk to y'all later.
Avatar universal
Sorry dude you did answer most of the questions in your post that I asked I was stuffing my face with pizza my apologies, I have a good friend that works at NYU he does a lot of research torturing rats on crack, no that
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.